# SDR DALA1033572901

- Difficulty date: November 9, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON SEAT TRACK AT Y1456 FR 19.  REPAIRED PER SRM 51-74-00, SRM 53-00-15 FIGURE 102 & SRM 51-42-11.
